# SDR ABXA20130306413

- Difficulty date: March 6, 2013
- Submitted: March 11, 2013
- Operation: Air carrier
- Aircraft: N744AX
- Make and model: Boeing 767232
- Aircraft serial: 22221
- Aircraft time: 84,755 hours, 38,567 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 181T42003
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL CENTER SECTION LOWER SKIN BETWEEN S-9 AND S-10 HAS HEAVY CORROSION JUST OUTBOARD RIB 2R-3R.  BLENDED AREA ON LOWER SKIN BETWEEN S9 & S10 IAW B767 SRM 55-10-01.  FOUND TO BE WITHIN LIMITS IAW REA B655-60486-MR, AIRCRAFT WAS GROUNDED.
